TBU Publications
Repository of TBU Publications

Chaotic attributes and permutative optimization

DSpace Repository


Find Full text Export to RefWorks
   

 

Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
DAVENDRA, Donald David, Ivan ZELINKA a Godfrey ONWUBOLU. Chaotic attributes and permutative optimization. Studies in Computational Intelligence [online]. 2010, vol. 267, s. 481-517. [cit. 2019-04-26]. ISSN 1860-949X. Dostupné z: http://www.springerlink.com/content/e22n52u8121xvm82/.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles